Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/20760
Title: Reflexivity of modules over QF-3 algebras
Authors: Snashall, N
First Published: 1-Jan-1998
Publisher: TAYLOR & FRANCIS INC
Citation: COMMUNICATIONS IN ALGEBRA, 1998, 26 (12), pp. 4233-4242
DOI Link: 10.1080/00927879808826408
ISSN: 0092-7872
Links: http://hdl.handle.net/2381/20760
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.